The Open UniversitySkip to content
 

Maximal entanglement of nonorthogonal states: classification

Fu, Hongchen; Wang, Xiaoguang and Solomon, Allan I. (2001). Maximal entanglement of nonorthogonal states: classification. Physics Letters A, 291(2-3) pp. 73–76.

URL: http://www.sciencedirect.com/science?_ob=ArticleUR...
DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/S0375-9601(01)00720-4
Google Scholar: Look up in Google Scholar

Abstract

A necessary and sufficient condition for the maximal entanglement of bipartite nonorthogonal pure states is found. The condition is applied to the maximal entanglement of coherent states. Some new classes of maximally entangled coherent states are explicitly constructed; their limits give rise to maximally entangled Bell-like states.

Item Type: Journal Article
ISSN: 0375-9601
Keywords: maximal entanglement;nonorthogonal;coherent states;Bell-like states.
Academic Unit/Department: Science > Physical Sciences
Item ID: 8159
Depositing User: Allan Solomon
Date Deposited: 21 Jun 2007
Last Modified: 02 Dec 2010 20:00
URI: http://oro.open.ac.uk/id/eprint/8159
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk